Alert archive / California / Small Craft Advisories in 2021

Small Craft Advisory 153, NWS San Francisco Bay Area, CA

July 13, 2021

NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 13, 2021, 2:42 PM PDT. It took effect at Jul 14, 2021, 3:00 PM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jul 13, 2021, 2:42 PM PDT (21:42 UTC)
In effect from
Jul 14, 2021, 3:00 PM PDT
Expired
Jul 14, 2021, 9:00 PM PDT
In force
6 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

799 
WHUS76 KMTR 132142
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
242 PM PDT Tue Jul 13 2021

PZZ575-132245-
/O.CAN.KMTR.SC.Y.0152.210714T2200Z-210715T0400Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
242 PM PDT Tue Jul 13 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Model guidance has dropped below advisory criteria, therefore the
Small Craft Advisory has been allowed to expire. 

$$

PZZ530-140545-
/O.CON.KMTR.SC.Y.0144.210713T2200Z-210714T0400Z/
/O.NEW.KMTR.SC.Y.0153.210714T2200Z-210715T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
242 PM PDT Tue Jul 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT
WEDNESDAY...

* WHAT...For the first Small Craft Advisory, southwest winds 10 
  to 20 kt with gusts up to 30 kt expected. For the second Small 
  Craft Advisory, southwest winds 10 to 20 kt with gusts up to 
  25 kt expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...For the Small Craft Advisory, until 9 PM PDT this 
  evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT 
  Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ570-140545-
/O.EXT.KMTR.SC.Y.0144.000000T0000Z-210715T1000Z/
Waters from Point Arena to Point Reyes 10-60 NM-
242 PM PDT Tue Jul 13 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 8 to 13 feet at 10 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-140545-
/O.EXT.KMTR.SC.Y.0144.000000T0000Z-210715T1000Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
242 PM PDT Tue Jul 13 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 8 to 10 feet at 10 seconds.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
5 follow-up statements
291 
WHUS76 KMTR 140404
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
904 PM PDT Tue Jul 13 2021

PZZ530-141215-
/O.EXP.KMTR.SC.Y.0144.000000T0000Z-210714T0400Z/
/O.CON.KMTR.SC.Y.0153.210714T2200Z-210715T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
904 PM PDT Tue Jul 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT
WEDNESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...For the Small Craft Advisory, until 9 PM PDT this 
  evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT 
  Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ570-141215-
/O.CON.KMTR.SC.Y.0144.000000T0000Z-210715T1000Z/
Waters from Point Arena to Point Reyes 10-60 NM-
904 PM PDT Tue Jul 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 8 to 13 feet at 10 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-141215-
/O.CON.KMTR.SC.Y.0144.000000T0000Z-210715T1000Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
904 PM PDT Tue Jul 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 8 to 10 feet at 10 seconds.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
487 
WHUS76 KMTR 140951
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
251 AM PDT Wed Jul 14 2021

PZZ530-141800-
/O.CON.KMTR.SC.Y.0153.210714T2200Z-210715T0400Z/
/O.NEW.KMTR.SC.Y.0154.210715T2200Z-210716T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
251 AM PDT Wed Jul 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT
THURSDAY...

* WHAT...For the first Small Craft Advisory, southwest winds 10 
  to 20 kt with gusts up to 25 kt expected. For the second Small 
  Craft Advisory, southwest winds 10 to 20 kt with gusts up to 
  25 kt expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...For the Small Craft Advisory, from 3 PM this afternoon 
  to 9 PM PDT this evening. For the Small Craft Advisory, from 3 
  PM to 9 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ570-141800-
/O.EXT.KMTR.SC.Y.0144.000000T0000Z-210716T0400Z/
Waters from Point Arena to Point Reyes 10-60 NM-
251 AM PDT Wed Jul 14 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THURSDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 8 to 13 feet at 16 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 9 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-141800-
/O.EXT.KMTR.SC.Y.0144.000000T0000Z-210716T0400Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
251 AM PDT Wed Jul 14 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 8 to 10 feet at 16 seconds.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 9 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
272 
WHUS76 KMTR 141515
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
815 AM PDT Wed Jul 14 2021

PZZ530-142315-
/O.CON.KMTR.SC.Y.0153.210714T2200Z-210715T0400Z/
/O.CON.KMTR.SC.Y.0154.210715T2200Z-210716T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
815 AM PDT Wed Jul 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT
THURSDAY...

* WHAT...For the first Small Craft Advisory, southwest winds 10 
  to 20 kt with gusts up to 25 kt expected. For the second Small 
  Craft Advisory, southwest winds 10 to 20 kt with gusts up to 
  25 kt expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...For the Small Craft Advisory, from 3 PM this afternoon 
  to 9 PM PDT this evening. For the Small Craft Advisory, from 3 
  PM to 9 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ570-142315-
/O.CON.KMTR.SC.Y.0144.000000T0000Z-210716T0400Z/
Waters from Point Arena to Point Reyes 10-60 NM-
815 AM PDT Wed Jul 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 8 to 11 feet at 16 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 9 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-142315-
/O.CON.KMTR.SC.Y.0144.000000T0000Z-210716T0400Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
815 AM PDT Wed Jul 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 8 to 10 feet at 16 seconds.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 9 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
769 
WHUS76 KMTR 142146
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
246 PM PDT Wed Jul 14 2021

PZZ540-150600-
/O.EXB.KMTR.SC.Y.0144.210715T1900Z-210716T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
246 PM PDT Wed Jul 14 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON THURSDAY TO 3 AM PDT
FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt 
  expected.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...From noon Thursday to 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ565-150600-
/O.EXB.KMTR.SC.Y.0144.210716T0300Z-210716T1000Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
246 PM PDT Wed Jul 14 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THURSDAY TO 3 AM PDT
FRIDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...From 8 PM Thursday to 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ560-150600-
/O.EXA.KMTR.SC.Y.0154.210715T2200Z-210716T0400Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
246 PM PDT Wed Jul 14 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT
THURSDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...From 3 PM to 9 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ570-150600-
/O.EXT.KMTR.SC.Y.0144.000000T0000Z-210716T1000Z/
Waters from Point Arena to Point Reyes 10-60 NM-
246 PM PDT Wed Jul 14 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and
  seas 8 to 11 feet at 9 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-150600-
/O.EXT.KMTR.SC.Y.0144.000000T0000Z-210716T1000Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
246 PM PDT Wed Jul 14 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and
  seas 8 to 10 feet at 9 seconds.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ530-150600-
/O.CON.KMTR.SC.Y.0153.210714T2200Z-210715T0400Z/
/O.CON.KMTR.SC.Y.0154.210715T2200Z-210716T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
246 PM PDT Wed Jul 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT
THURSDAY...

* WHAT...For the first Small Craft Advisory, southwest winds 10 
  to 20 kt with gusts up to 25 kt expected. For the second Small 
  Craft Advisory, southwest winds 5 to 15 kt with gusts up to 30 
  kt expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...For the Small Craft Advisory, until 9 PM PDT this 
  evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT 
  Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
032 
WHUS76 KMTR 150345
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
845 PM PDT Wed Jul 14 2021

PZZ530-151145-
/O.EXP.KMTR.SC.Y.0153.000000T0000Z-210715T0400Z/
/O.CON.KMTR.SC.Y.0154.210715T2200Z-210716T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
845 PM PDT Wed Jul 14 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT 
THURSDAY...

* WHAT...Southwest winds 5 to 15 kt with gusts up to 30 kt 
  expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...From 3 PM to 9 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ570-151145-
/O.CON.KMTR.SC.Y.0144.000000T0000Z-210716T1000Z/
Waters from Point Arena to Point Reyes 10-60 NM-
845 PM PDT Wed Jul 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 8 to 11 feet at 15 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-151145-
/O.CON.KMTR.SC.Y.0144.000000T0000Z-210716T1000Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
845 PM PDT Wed Jul 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 8 to 10 feet at 15 seconds.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-151145-
/O.CON.KMTR.SC.Y.0144.210715T1900Z-210716T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
845 PM PDT Wed Jul 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO
3 AM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt 
  expected.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...From noon Thursday to 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ560-151145-
/O.CON.KMTR.SC.Y.0154.210715T2200Z-210716T0400Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
845 PM PDT Wed Jul 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT
THURSDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...From 3 PM to 9 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ565-151145-
/O.CON.KMTR.SC.Y.0144.210716T0300Z-210716T1000Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
845 PM PDT Wed Jul 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THURSDAY TO
3 AM PDT FRIDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...From 8 PM Thursday to 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 13, 11:29 AM PDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jul 13, 11:29 AM PDT, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1129 AM PDT Tue Jul 13 2021

.SYNOPSIS...A seasonable weather pattern with temperatures running
near normal the rest of the work week and into the weekend. Night
and morning low clouds and fog will retreat to the coast afternoon
and early evening hours.

&&

.DISCUSSION...as of 9:38 AM PDT Tuesday...Forecast is on track
this morning with marine layer deepening to just above 2000 feet.
Noting some slightly cooler temps and higher humidity for the
hills between 2000-2500 feet. Some patchy drizzle reported this
morning with a few sites reporting 0.01 along the San Mateo coast
and even into the East Bay hills. Low clouds starting to erode and
should peel back to the beaches by lunchtime. Keeping an eye on
some monsoonal moisture that moved into the CA deserts overnight.
Closest lightning strike early this morning was near the Kern/SLO
county line. A few debris clouds approaching southern Monterey/San
Benito county line this morning but all impacts should stay to
our east with increasing southwest flow.

No appreciable short term weather changes with general trend of
cooling as onshore flow and weak cyclonic flow aloft develop for
the second half of the work week. In general a typical mid July
weather pattern looks to be setting up for the Bay Area.

Long range focus by early next week will be on 600 dm high over
Wyoming as a strong trough sets up off the PacNW coast. Will be on
the lookout for any possible convective intrusions into the
region for early next week.

&&

.AVIATION...as of 11:00 AM PDT Tuesday...For the 18z TAFs.
Currently, stratus has been scattering out and lifting around most
of the inland terminals. Ceilings will continue to improve around
the Bay area and KAPC for the next hour, becoming VFR by 19/20Z.
Onshore breezes will strengthen this afternoon, giving coastal
terminals moderately breezy winds. Stratus will push back in
tonight. The marine layer is around 2000ft today, with heights
persisting through the TAF period. More MVFR/IFR ceilings for terminals,
with the chances of -DZ around coastal terminals. A good chance
KLVK/KAPC seeing only MVFR skies. Light and locally driven winds
tonight. Skies should lift and clear Wednesday from 16-19Z.

Vicinity of KSFO... Skies clearing up to VFR within the next
hour. Increasing onshore winds in the afternoon with gusts around
20-25 kt. Stratus will return around 03Z with MVFR/IFR ceilings.

KSFO Bridge Approach...Similar to KSFO.

Monterey Bay... MVFR/IFR conditions will likely last through the
period for KMRY. Onshore winds this afternoon around 10-15 kt.
KSNS will see brief VFR ceilings from 20Z-02Z, but will see a
similar return to IFR ceilings tonight. Skies will remain IFR/MVFR
through early Wednesday morning.

&&

.MARINE...as of 09:16 AM PDT Tuesday...Northwest winds will
diminish across much of the waters today leaving light to locally
moderate conditions. Gusty northwest  winds will persist over the
northern outer waters through the  forecast period. Additionally,
expect breezy conditions this afternoon and evening around the
Golden Gate gap and northward  through the Delta. Winds will
increase across the outer waters  late this week. Sea state
remains predominately wind driven  producing steep northwest waves
at periods of 8 to 10 seconds  along with a light southwest swell.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tngt...SCA...Pt Arena to Pigeon Pt 10-60 nm
             SCA...SF Bay until 9 PM

&&

PUBLIC FORECAST: RWW
AVIATION: Dhuyvetter
MARINE: Dhuyvetter

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 9:13 PM PDTSmall Craft AdvisoryMTR6 hr
Jul 13, 2:32 AM PDTSmall Craft AdvisoryMTR12 hr

Nearby

Small Craft Advisories in California, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.